# SDR USAA2010100492190

- Difficulty date: October 2, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 37,252 hours, 14,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 625 - DCA-PHX - EMERGENCY LIGHTS - EMERGENCY LIGHT OVER 2L IS INOPERATIVE.  REMOVED AND REPLACED AFT EMERGENCY POWER SUPPLY UNIT BATTERY (EPSU - 13WL)  AND RELAMPED BOTH LEFT AND RIGHT OVERHEAD DOOR LIGHT ASSEMBLY.  OPERATIONAL CHECK WAS GOOD.
